Evaluation of some reciprocal trigonometric sums via partial fraction decomposition

ARIKAN T. , Prodinger H.

KUWAIT JOURNAL OF SCIENCE, vol.47, no.1, pp.14-21, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2020
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.14-21


Recently, Melham computed some finite sums in which the denominator of the summand includes products of 'sine' or 'cosine'. In this paper, generalizations of the sums, which he studied in 2016, are presented, by allowing arbitrary factors in the denominator of the summand. Our approach uses the elementary technique of partial fraction decomposition. Furthermore, some of the sums, which he studied in 2017, are treated in the same style.